SOLID CORES AND SOLID HULLS OF WEIGHTED BERGMAN SPACES

Show full item record



Permalink

http://hdl.handle.net/10138/327103

Citation

Bonet , J , Lusky , W & Taskinen , J 2019 , ' SOLID CORES AND SOLID HULLS OF WEIGHTED BERGMAN SPACES ' , Banach Journal of Mathematical Analysis , vol. 13 , no. 2 , pp. 468-485 . https://doi.org/10.1215/17358787-2018-0049

Title: SOLID CORES AND SOLID HULLS OF WEIGHTED BERGMAN SPACES
Author: Bonet, Jose; Lusky, Wolfgang; Taskinen, Jari
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019-04
Language: eng
Number of pages: 18
Belongs to series: Banach Journal of Mathematical Analysis
ISSN: 1735-8787
URI: http://hdl.handle.net/10138/327103
Abstract: We determine the solid hull for 2 <p <infinity and the solid core for 1 <p <2 of weighted Bergman spaces A(mu)(p) , 1 <p <infinity, of analytic functions on the disk and on the whole complex plane, for a very general class of nonatomic positive bounded Borel measures mu . New examples are presented. Moreover, we show that the space A(mu)(p) , 1 <p <infinity, is solid if and only if the monomials are an unconditional basis of this space.
Subject: weighted Bergman spaces
solid hulls
solid cores
BANACH-SPACES
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
BLT_corsolidhull_02jn18.pdf 319.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record